# SDR IPXA2M71685

- Difficulty date: January 19, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA7556522
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EDGE DAMAGE ON MAIN DECK FLOORBOARD.  FABRICATED REPLACEMENT FLOORBOARD ADA7556-522 IAW EO MD11-5320-27386-C AND DWG ADA7556.
